MathSciNet Relay Station
MathSciNet bibliographic data
MR1715347 (2000m:20092) 20K35 (13D07 18G15 20K20)
Göbel, Rüdiger; Shelah, Saharon Almost free splitters. Colloq. Math. 81 (1999), no. 2, 193–221.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement